Advair and mouth sores

Common Questions and Answers about Advair and mouth sores

advair

Due to the mouth sores (thrush) I was hesitant to go back to Advair, told my Doc this and he instead gave me Serevent/Flovent. By this time, knowing I was again starting inhaled steroids, I started the routine of rinsing twice with water, brushing teeth and tongue, and swish/gargle/swallow the Nystatin. Still nothing was helping. Two days ago after a really bad asthma night I went back to my Doc.
Or can hiv truly just permeate through the linings of the mouth and enter the bloodstream? I want to know, so that I can be more informed and, who knows, maybe pass it on one day to someone who doesn't. Oh, one more thing...just who would be the type of people who seroconvert after 4-8 weeks? What factors (I know of chemo-therapy and transplant patients) would lead to someone's immune system being so suppressed? Thanks! Go Seahawks!
As for your teeth and mouth, your doctor should have given you instructions to rinse or brush your teeth after using the Advair, otherwise it can eat through the enamel and also cause sores and sensitivity in your mouth. If you have any concerns, you should call your doctor or pharmacist. Hope this helps.
There are bumps, red spots, burning like fire and also the roof of my mouth. Often small sores or blisters on tongue and inside jaws. No dentures. Don't smoke. No doctor has diagnosed this. True I take several medications: Celebrex,Synthroid,Diatilzem, Lotensen, Metformin, Prevacid, COq10, Fish oil, Vitamins, folate, Ambien. However, I had this tongue problem before this list got this long....
mine is from the new gerd i now have during tx! mouth sores can live down there, too. if you have irratated tummy, that could be it. if it's an infection, get help right away. good luck!
(I know this is both illegal and extremely unhealthy and that i should have told my doctor i did this but i was too afraid of prosecution for using a drug). Now...My doctor put me on ADVAiR DISKUS 250/50 and i am to take 2puffs - 3 times a day for a week and then 2puffs- 2 times a day for the following week and then go in for another check up.
I had an outbreak genitally and after that had nearly continuous cold sores on my mouth and nose. It sucks! I was treated with acyclovir, 200 mg 4 times a day and that didn't really work. I am now taking 500 mg Valtrex once a day. This is working somewhat well, but I am having some breakthrough symptoms around the time of ovulation. I am extremely worried that my herpes is becoming resistant. Here are my questions: 1. Can I increase my Valtrex dosage or try another drug (Famvir?
5 weeks ago, I finally went to a new doctor (just relocated to Texas a few months ago) and was told that I had Bronchitis and possible Asthma. Was put on Advair and Allegra D. I developed mouth sores, oral thrush and bleeding gums, as either part of the "virus" I have been told I have, or from the inhaler. I went off the inhaler, at Dr's Nurses suggestion. Two times in 3.
After about 20 seconds, snort inward, so the mucus goes into your throat, then do some hawking, and spit it out of your mouth. Repeat once or twice. Then, close one nostril, and blow out the open nostril as slowly and gently as you can. Open both nostrils, then close the opposite nostril, and blow out the open nostril as slowly and gently as you can. If you still feel congested, you may repeat Step One and Step Two, or you can repeat Step Two twice.
  Finally, I did some exploration with a Q-tip.  There were open sores in deep in my nose.  One opened and drained like an abscess.  An ENT and a CT scan, and there was nothing.  I begged for antibiotics "for the infection that you don't have that doesn't show up in the CT scan" the ENT said, but he gave me seven days of Levaquin.   I said to him that I have white patches on my tonsils. He said that they were from post nasal drip. They went away with the antibiotic.
I am so glad I found this site because a couple of people on this site have mentioned they had switched from Listerine mouth wash to Crest Pro-Health mouth wash, well so did I, and that is when the orange tongue and sore throat began. That seems to be at least one common thread people have. I am going to stop using the Crest Mouthwash and switch back to Listerine. I will let you know if this works.
I have been back to my doctor about every few months, where I get singulair, advair, inhalers, antibiotics and prednisone. This same cycle has been repeated 5 or 6 times. She has done an abdomen CT, Lung CT, xrays, blood tests for allergies. Nothing has turned up. I take 5000 i.u.s a day of vit d and have for over a year, along with vit c and b and barley grass. Still coughing as I type. So over it.
My daughter (15) began having sever hives in "Aug. 09" sending us to the er 3 times. Doctors had no clue. The only thing I gave her was Aleve (2 er visits) Tylenol (3rd visit) she could take prior no problems. 4th visit for concussion said take Motrin almost had 5th visit started with hives, new the drill Benadryl, Pepcid, Allegra thankfully she only took one dose. Looked up the ingredients of all three to find a common ingredient. Found polyethylene glycol (Miralax) and PEGs.
here i go....so for the last 6 months i have had itchy eyelids...my eye doctor told me it was due to mild allergies and prescribed eye drops which didnt help in the least so i turned to over the counter allergy medicine which hasn't helped either (so i dont think it's allergies) and in the last 3 weeks not only are my eyelids itchy but when i wake up in the morning my upper eye lids are bright red and swelled up so bad that its embarassing!!!!
MedHelp Health Answers